RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 2, Pages 187–195 (Mi mz9867)  

This article is cited in 4 scientific papers (total in 4 papers)

General form of linear operators which commute with the operation of differentiation

A. V. Bratishchev, Yu. F. Korobeinik

Rostov-on-Don State University

Abstract: In this paper we indicate the general form of linear operators which commute with the operation of differentiation and which act in a space of functions which are analytic in a bounded simply connected domain and are continuous in a very weak sense; the properties of such operators are studied.

Full text: PDF file (1161 kB)

English version:
Mathematical Notes, 1972, 12:2, 547–551

Bibliographic databases:

UDC: 513.88
Received: 26.03.1971

Citation: A. V. Bratishchev, Yu. F. Korobeinik, “General form of linear operators which commute with the operation of differentiation”, Mat. Zametki, 12:2 (1972), 187–195; Math. Notes, 12:2 (1972), 547–551

Citation in format AMSBIB
\Bibitem{BraKor72}
\by A.~V.~Bratishchev, Yu.~F.~Korobeinik
\paper General form of linear operators which commute with the operation of differentiation
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 187--195
\mathnet{http://mi.mathnet.ru/mz9867}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317021}
\zmath{https://zbmath.org/?q=an:0241.47028}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 547--551
\crossref{https://doi.org/10.1007/BF01095016}


Linking options:
  • http://mi.mathnet.ru/eng/mz9867
  • http://mi.mathnet.ru/eng/mz/v12/i2/p187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “On operators commuting with generalized differentiation in spaces of analytic functionals with given indicator of growth”, Math. USSR-Sb., 31:3 (1977), 389–407  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. F. Korobeinik, “O lineinykh sistemakh uravnenii v operatorakh obobschennoi svertki”, Vladikavk. matem. zhurn., 6:2 (2004), 39–49  mathnet  mathscinet  zmath  elib
    3. O. A. Ivanova, S. N. Melikhov, Yu. N. Melikhov, “On commutant of differentiation and translation operators in weighted spaces of entire functions”, Ufa Math. J., 9:3 (2017), 37–47  mathnet  crossref  isi  elib
    4. A. V. Bratischev, “Ob operatorakh obobschennogo differentsirovaniya Gelfonda—Leonteva”, Kompleksnyi analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 153, VINITI RAN, M., 2018, 29–54  mathnet  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:73
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020